MathSciNet Relay Station
MathSciNet bibliographic data
MR1314734 46E35 (26B15)
Franchi, B.; Gallot, S.; Wheeden, R. L. Sobolev and isoperimetric inequalities for degenerate metrics. Math. Ann. 300 (1994), no. 4, 557–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement